Direct and inverse source problems for degenerate parabolic equations

This is the latest version of this eprint.

Hussein, MS, Lesnic, D, Kamynin, VL et al. (1 more author) (2020) Direct and inverse source problems for degenerate parabolic equations. Journal of Inverse and Ill-Posed Problems, 28 (3). pp. 425-448. ISSN 0928-0219



Copyright, Publisher and Additional Information: © 2020 Walter de Gruyter GmbH, Berlin/Boston. This is an author produced version of an article published in Journal of Inverse and Ill-posed Problems. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Inverse source problem; degenerate parabolic equation; integral observation; 35K20; 35R30
  • Accepted: 2 February 2020
  • Published (online): 10 March 2020
  • Published: 1 June 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Feb 2020 11:26
Last Modified: 10 Mar 2021 01:38
Status: Published
Publisher: De Gruyter
Identification Number:

Available Versions of this Item

Share / Export